RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 10, Pages 1739–1752 (Mi de450)  

This article is cited in 2 scientific papers (total in 3 papers)

The comparison principle with a vector-valued Ljapunov function. II

V. M. Matrosov

The Kazan aviation Institute

Full text: PDF file (1495 kB)

Bibliographic databases:
UDC: 517.917
Received: 23.02.1967

Citation: V. M. Matrosov, “The comparison principle with a vector-valued Ljapunov function. II”, Differ. Uravn., 4:10 (1968), 1739–1752

Citation in format AMSBIB
\Bibitem{Mat68}
\by V.~M.~Matrosov
\paper The comparison principle with a vector-valued Ljapunov function.~II
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 10
\pages 1739--1752
\mathnet{http://mi.mathnet.ru/de450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236477}
\zmath{https://zbmath.org/?q=an:0182.42303}


Linking options:
  • http://mi.mathnet.ru/eng/de450
  • http://mi.mathnet.ru/eng/de/v4/i10/p1739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. N. Vassilyev, “On reduction theory in qualitative analysis and control of dynamic systems”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S193–S209  mathnet  mathscinet  zmath  elib
    2. S. N. Vasilev, “K 80-letiyu so dnya rozhdeniya akademika V. M. Matrosova”, Avtomat. i telemekh., 2013, no. 2, 139–151  mathnet
    3. A. S. Andreev, O. A. Peregudova, “On stabilization of program motions of holonomic mechanical system”, Autom. Remote Control, 77:3 (2016), 416–427  mathnet  crossref  isi  elib
  • Number of views:
    This page:70
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020